2007 Reports :  Cryptology ePrint Archive Forum
Discussion forum for Cryptology ePrint Archive reports posted in 2007. Please put the report number in the subject.  
Goto Thread: PreviousNext
Goto: Forum ListMessage ListNew TopicSearchLog In
2007/377 (Extended Jacobi curves)
Posted by: Marc Joye (IP Logged)
Date: 08 October 2007 05:36

The arithmetic on (extended) Jacobi curves was also recently improved by Sylvain Duquesnes (Information Processing Letters 104(3):101-105). A preprint is available at URL [hal-lirmm.ccsd.cnrs.fr].

-marc.

--
Marc Joye, Thomson R&D France
[www.geocities.com]



Edited 1 time(s). Last edit at 08-Oct-2007 05:46 by Marc Joye.

Re: 2007/377 (Extended Jacobi curves)
Posted by: evilcry (IP Logged)
Date: 13 October 2007 17:21

Truly intersting paper smiling smiley



Please log in for posting a message. Only registered users may post in this forum.